GrayEyes777 Posted June 25, 2010 Share Posted June 25, 2010 I've been on Lexapro now for a total of about 5 weeks (3 weeks at 10 mg, 2 weeks at 20 mg), and while it has helped soooo much for my depression/anxiety, I find the continual discomfort I feel in my legs is truly exhausting. Hard for me to even describe - it's like the discomfort starts at the top of my thighs, and when I try and knead out the area, they start shaking. I've tried taking Tylenol but that does nothing. I so want this drug to work for me as the idea of switching meds feels daunting right now - but OTOH I don't know if I can deal with this muscle pain in my legs. I see my doctor in about a week or so, and I will tell him and see what he has to say about it. Is it possible that this is just the "last" side effect that my body has to get used to? Or maybe if I drop down in dosage, it will ease up? Just curious if anyone else has had this symptom. Thank you! Terri Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.